# SDR DL72S982244

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Air Cond Bay
- Component: 215201
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING FORM GASPERS.  PAX NOTICED SMELL WHICH QUICKLY DISSAPATED.  AFTER ARRIVING AT GATE GASPER FAN CB WAS FOUND OPEN.  ALSO, PAX REPORT SMOKE WAS VISIBLE AROUND AIR EYELETS AT ROWS 16, 17, 18 SMOKE HAD A PLASTIC SMELL.  SMOKE STOPPED AND DISIPATED QUICKLY.  NO FURTHER PROBLEMS AFTER T/O.  REPLACED GASPER FAN.
